Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Continuous bleeding for 3 weeks after having ayurvedic medicines -aloes compound & ashotone

Continuous bleeding for 3 weeks after having ayurvedic medicines -aloes compound & ashotone Hello Doctor , I have been diagnosed of having PCOS (& irregular periodic cycle) & even after 3 years of marriage not conceived. Now i have consulted an ayurvedic doctor & he has prescribed used of aloes compound & ashotone tables -2 tables of aloes compound before food 3 times a day & ashotone 2 tables each time after food. After 10 days of starting haivng these tablets started bleeding & has not stoped even after 3 weeks. To stop bleeding he has suggested Posex Forte tablets 6 tablets a day & haing these tablets since 2 days but not yet stopped. Can you please suggest what might be the reason for such continuous heavy bleeding for 3 weeks & i find clods dischrged during bleedings. MY age is 30 years & height 5feet 6 inches & weight 65kgs.
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  1039
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello,
welcome to HCM
please immediately consult a gynecologist nearby.
you are bleeding since 3 weeks
it can cause many serious complications due to blood loss
dont neglect
take care
Answered: Wed, 15 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello

Nice to hear from you
Ayurvedic medicine are not free from side effects ,it is side effect of drug ,needs proper management.Consult gynec .Treatment of infertility and PCOD can be done later on.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor